I have been on Yaz for 2 years. I have had severe headaches since taking the medicine. I recently went to an urgent care clinic because my headache was so bad. My blood pressure was 167/120 and has stayed high despite being put on a diuretic this past week. I am only 24! I am normal weight, 63" 115lbs, and eat very healthy. Has anyone else experienced high blood pressure on Yaz?
You need to make an appointment with the prescriber of the Yaz. BCP can cause strokes in some people. You may have better luck on another kind of pill or you may be one who cannot take the pill. Dont wait, make an appt and let the prescriber know you are having elevated B/P since starting Yaz. Be sure you let them know about the headaches too.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2010 • 1 answer
Updated 5 Feb 2010 • 1 answer
Updated 6 Jun 2013 • 2 answers
Updated 13 Mar 2013 • 4 answers
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Updated 30 Nov 2014 • 2 answers